Tag Archives: Allergy

GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details. Compare to active ingredient in… Read More »

Xyzal Allergy Tablet, 80 Count

Xyzal Allergy 24 Hour is designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. Clinically proven 24 hour relief of indoor and outdoor allergies. All day and all night relief of sneezing, runny nose, itchy watery eyes, and itchy nose or throat. Xyzal is as effective at hour 24 as… Read More »

Diphenhydramine HCI 25 Mg – Kirkland Brand – Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic – 600 Count

Temporarily relief of the following symptoms: Sneezing and running nose; itching, watery eyes; hay fever symptoms; Itching of nose or throat .Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat. Relief from sneezing and running nose Itching, Watery Eyes;Hay Fever symptoms; Itching of Nose or… Read More »